# SDR SCNA20230308094

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 69,185 hours, 26,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 77393 NR00002: GALLEY DOOR L2 LEFT HAND ESCAPE SLIDE GIRT BAR SKIRT DRAGS ON LOWER DOOR SILL  RESOLUTION: REPOSITIONED L2 DOOR SLIDE GIRT BAR SKIRT PER AMM 25-66-00
